# SDR DALA13019820871

- Difficulty date: April 28, 2013
- Submitted: April 29, 2013
- Operation: Air carrier
- Aircraft: N780NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48102
- Aircraft time: 75,811 hours, 70,500 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAST 4 ROWS OF SEAT MOUNTED EMERGENCY LIGHTS INOP.  REPLACED BATTERYS AT EMERGENCY EXIT SIGN IAW AMM 33-52.  OPS CKS GOOD.
